# SDR DALA2023021401140

- Difficulty date: January 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N941DB
- Make and model: Boeing 100BOEING
- Aircraft serial: 38688
- Aircraft time: 27,607 hours, 13,435 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A5010207
- Part serial: 004487
- Condition: Corroded
- Location: X
- Part time: 27,607 hours, 13,435 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2576051) DURING INSPECTION FOUND #1 SLAT UPPER T/E HAS MULTIPLE AREAS OF CORROSION. REMOVED AND REPLACED #1 SLAT ASSY DURING HCK IAW AMDS T/C: 2780-4522-01.
